# SDR UPS07M51338

- Difficulty date: October 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LOWER ACCESS, IN BETWEEN REFUELING RECEPTACLES FOUND CORRUGATED SKIN CRACKED AT 04 EA PLACES AS MARKED.  LT WING REFUELING RECEPTACLE O/B SIDE REMOVED.  LT WING L/E CAVITY BEADED SKIN FASTENERS AT DAMAGED AREA AND ATTACH PARTS REMOVED.  DAMAGED AREA ON BEADED DOUBLER TRIMMED OFF PER SRM 57-10-00 FIG27 R40VI.  HFEC C/O ON TRIM  EDGE, FOUND NO CRACK EVIDT.  REPAIR DOUBLER AND ANGLES FAB.  REPAIR PARTS REPROTECTED, PAINTED AND INSTALLED.  RECEPTACLE RE-INSTALL.  LEAK CK C/O SATIS.
